# SDR P5CA9701810

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK ON NR 4PYLON, OUTBD SIDE ABOVE AND FWD OF HALF MOON PLATE.  REPAIRED PER MA 5430-06:01.
